# SDR R61A201511150839

- Difficulty date: November 15, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 29,088 hours, 21,857 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BURNING ODOR IN THE COCKPIT FROM THE AIR CONDITIONING PACK 1.   INSPECTED THE HEAT EXCHANGER AND ACM, RAN PACK OFF APU AND ENGINE AT POWER IAW AMM WITH NO DEFECTS NOTED.  ACFT IS GOOD FOR SERVICE.
